Universal abelian covers of superisolated singularities
Artikel i vetenskaplig tidskrift, 2009

We give explicit examples of Gorenstein surface singularities with integral homology sphere link, which are not complete intersections. Their existence was shown by Luengo-Velasco, Melle-Hernández and Némethi, thereby providing counterexamples to the universal abelian covering conjecture of Neumann and Wahl (© 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)

Författare

Jan Stevens

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Mathematische Nachrichten

Vol. 282 1195-1215

Ämneskategorier

Matematik

DOI

10.1002/mana.200610795